# SDR AALA202110065797

- Difficulty date: October 3, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N104NN
- Make and model: Airbus A321-231
- Aircraft serial: 5895
- Aircraft time: 25,292 hours, 5,192 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: HTE2000021
- Part serial: 28135800
- Condition: None
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT RETURNED TO LAX DUE TO RECEIVING AN ECAM MESSAGE FOR FUEL CENTER LEFT TRANSFER FAULT AS WELL AS LEFT WING AND RIGHT WING FUEL TANK OVERFLOW FAULTS. NO EMERGENCY WAS DECLARED, AND THE AIRCRAFT LANDED AT LAX WITHOUT FURTHER INCIDENT. REPLACED RELAY AUTO CONTROL #1 CENTER 7QL (AALA202110063714) AND JET PUMP 1 CONTROL ACTUATOR 11QL (AALA202110065797) PER AMM 28-26-00-810-801-A, AMM 28-26-810-804-A AND AMM 28-26-51-400-001-A. A SATISFACTORY OPERATIONAL CHECK.
